# SDR DALA2023012600650

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DENT DOOR INNER SKIN BTW BEAM 4 AND BEAM 5 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. BTW FR63 TO FR63A AND BTW BEAM 4 AND BEAM 5 ON DOOR INNER SKIN OF AFT CARGO COMPARTMENT DOOR AS PER A330 SRM 52-32-00-300-008. (2599551)
